# SDR UALA2009090802802

- Difficulty date: September 8, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 57,759 hours, 21,288 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1650
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT REPORTED ON FUSELAGE FWD OF DOOR 4L AT STA 1650.  MAJOR REPAIR ACCOMPLISHED: CUTOUT DAMAGED SKIN AND INSTALLED DOUBLER FILLER REPAIR. ALL SUBSTRUCTURE REINSTALLED. RESTORING CABIN AND LAV RMVED FOR ACCESS, NEED TO  LEAK CK LAV & CHLORINATE H2O SYS.
